CSN Login
Members Online: 17

Neupogen

Suzi10
Posts: 1
Joined: May 2009

Hi Everyone,

I was diagnosed with rectal cancer on March 06th and begam chemo and radiation on March 13th.

I should be done and going to surgery by Sept/Oct '09'

I was just curious as to whether or not anyone here has had side effects from the Neupogen shots?

I guess everyone is different but I am due for my 4th shot today and last night experienced severe pain in my back, head and chest.

Doc said that is normal because Neupogen affects the bone marrow.

He advised me to take Motrin for the pain and so far it is working but doesn't last long enough.

I just wish it would hurry up and get my wbc back to 10, so I can resume my chemo treatments.

Radiation was only halted for one cycle so I am thankful for that.

Love to everyone here.
Suzi

bigstargazer
Posts: 2
Joined: May 2009

Suzi,

During my chemo treatments in 2007 (Burkitts Lymphoma), I received a lot of neupogen. Yes, I had pain in my back, pelvis and other places. My Dr. said that the rapid increase in wbc caused by the drug placed expansion stress on the large bones with significant bone marrow. I found after a couple of weeks or less, the pain went away.

Hope this helps.

Jerry

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network